I have insomnia really badly at the minute along with horrible dreams and confusion upon waking. I went to hospital and it turns out lamisil can cause schizophrenia in unlucky people. Last night, I tried to go to sleep and my entire head was buzzing, like I was trying to sleep through a panic attack - truly horrible. This is not to say I am now schizophrenic, I am just suffering nasty psychological side effects that should die down as time goes by.
I have to ride it out until it is out of my system which will take a while. It is also causing a lot of anxiety and depression. Lamisil is very dangerous. I have been off it now for 6 days and I only took it for 6 days anyway. The doctor at the hospital said they don't really prescribe it anymore. I'm exhausted from insomnia and quite depressed. Really hope this eases up in the next week or so.
I know this is an old question, but how are you now? Hope I get a reply, if not no worries.
- Lamisil Information for Consumers
- Lamisil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamisil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Jan 2010 • 1 answer
Posted 14 Jul 2011 • 1 answer
Posted 19 Oct 2013 • 1 answer
Lamisil pills causing joint pain, disturbing dreams, insomnia and continued dizziness after 6 days??
Posted 26 Oct 2013 • 3 answers
Posted 20 Dec 2015 • 0 answers